# SDR FDEA201412024034

- Difficulty date: December 2, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 54,027 hours, 24,581 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3324
- Part serial: 0000
- Condition: Damaged
- Location: Bs 560
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS LIGHTNING STRIKE BLEND OBSERVED ON THE LT FUSE SKIN & STILL SHOWS SIGNS OF BURNING.  LOCATED BS 560 BETWEEN STRINGERS 24 - 25.  REPAIRED IAW SRM 53-00-01 REPAIR 6.  CLASSED AS MAJOR CAT A REPAIR.
